Mathematical Logic Quarterly

Cover image for Mathematical Logic Quarterly

1996

Volume 42, Issue 1

Pages fmi–fmi, 1–571

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420101

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. On End-Extensions of Models of ¬exp (pages 1–18)

      Fernando Ferreira

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420102

    2. Loeb Measure from the Point of View of a Coin Flipping Game (pages 19–26)

      Vladimir Kanovei and Michael Reeken

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420103

    3. The Operators of Vector Logic (pages 27–40)

      Eduardo Mizraji

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420104

    4. Decidability of ∀*∀-Sentences in Membership Theories (pages 41–58)

      Eugenio G. Omodeo, Franco Parlamento and Alberto Policriti

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420105

    5. The Recursively Mahlo Property in Second Order Arithmetic (pages 59–66)

      Michael Rathjen

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420106

    6. Remarks on Uniformly Finitely Precomplete Positive Equivalences (pages 67–82)

      V. Yu. Shavrukov

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420107

    7. The Isolated D. R. E. Degrees are Dense in the R. E. Degrees (pages 83–103)

      Geoffrey Laforte

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420108

    8. Inconsistency of GPK + AFA (pages 104–108)

      Olivier Esser

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420109

    9. Intrinsically IImath image Relations (pages 109–126)

      Ivan N. Soskov

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420110

    10. A Note on Closed Degrees of Difficulty of the Medvedev Lattice (pages 127–133)

      Caterina Bianchini and Andrea Sorbi

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420111

    11. Analyse de complexité pour un théorème de Hall sur les fractions continues (pages 134–144)

      Salah Labhalla and Henri Lombardi

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420112

    12. Tense Logic Without Tense Operators (pages 145–171)

      Frank Wolter

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420113

    13. Modal Aggregation and the Theory of Paraconsistent Filters (pages 175–190)

      Peter Apostoli

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420115

    14. Strong Minimal Covers for Recursively Enumerable Degrees (pages 191–196)

      S. Barry Cooper

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420116

    15. Modal Tree-Sequents (pages 197–210)

      Claudio Cerrato

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420117

    16. A Cardinal Pattern Inspired by AD (pages 211–218)

      Arthur W. Apter

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420118

    17. Polymodal Lattices and Polymodal Logic (pages 219–233)

      John L. Bell

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420119

    18. The Maximal Closed Classes of Unary Functions in p-Valued Logic (pages 234–240)

      Liu Renren and Lo Czukai

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420120

    19. Effectively and Noneffectively Nowhere Simple Sets (pages 241–248)

      Valentina S. Harizanov

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420121

    20. Asymmetric Interpretations for Bounded Theories (pages 270–288)

      Andrea Cantini

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420123

    21. Precovers, Modalities and Universal Closure Operators in a Topos (pages 289–299)

      John L. Bell and Silvia Gebellato

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420124

    22. On the Logic of Common Belief (pages 305–311)

      Giacomo Bonanno

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420126

    23. The Axiom of Choice in Quantum Theory (pages 319–340)

      Norbert Brunner, Karl Svozil and Matthias Baaz

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420128

    24. On Overspill Principles and Axiom Schemes for Bounded Formulas (pages 341–348)

      Joaquín Borrego-Díaz, Alejandro Fernández-Margarit and Mario Pérez-Jiménez

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420129

    25. The Boolean Prime Ideal Theorem Plus Countable Choice Do Not Imply Dependent Choice (pages 410–420)

      Paul Howard and Jean E. Rubin

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420133

    26. Forking and Incomplete Types (pages 421–432)

      Tapani Hyttinen

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420134

    27. An Intuitionistic Version of Cantor's Theorem (pages 446–448)

      Dario Maguolo and Silvio Valentini

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420136

    28. Recursion in Partial Type-1 Objects With Well-Behaved Oracles (pages 449–460)

      George Tourlakis

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420137

    29. Recursive Structures and Ershov's Hierarchy (pages 461–468)

      Christopher J. Ash and Julia F. Knight

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420138

    30. Intrinsically Hyperarithmetical Sets (pages 469–480)

      Ivan N. Soskov

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420139

    31. Properties of Tense Logics (pages 481–500)

      Frank Wolter

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420140

    32. Exhibiting Wide Families of Maximal Intermediate Propositional Logics with the Disjunction Property (pages 501–536)

      Guido Bertolotti, Pierangelo Miglioli and Daniela Silvestrini

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420141

    33. Minimum-sized Infinite Partitions of Boolean Algebras (pages 537–550)

      J. Donald Monk

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420142

    34. Yosida Type Representation for Perfect MV-Algebras (pages 551–563)

      Lawrence P. Belluce and Antonio Di Nola

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420143

    35. Computability of Minimizers and Separating Hyperplanes (pages 564–568)

      Kam-Chau Wong

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420144

    36. Some Remarks on Finite Löwenheim-Skolem Theorems (pages 569–571)

      Martin Grohe

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19960420145

SEARCH

SEARCH BY CITATION